Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 174, NWS St. Louis, MO

May 22, 20114 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 22, 2011, 4:15 PM CDT for 4 counties in Missouri. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 4:15 PM CDT (21:15 UTC)
Expired
May 22, 2011, 5:00 PM CDT
In force
45 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Callaway County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 73 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 4:30 PM CDTHAIL 0.25Rhineland, MO
May 22, 4:31 PM CDTHAIL 12 S New Florence, MOAT INTERSECTION OF I70 AND HWY 19
May 22, 4:34 PM CDTHAIL 12 Nnw Mckittrick, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:51 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 424 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2645 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
424 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WUUS53 KLSX 222115
SVRLSX
MOC027-073-139-151-222200-
/O.NEW.KLSX.SV.W.0174.110522T2115Z-110522T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEAST CALLAWAY COUNTY IN CENTRAL MISSOURI...  
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN OSAGE COUNTY IN CENTRAL MISSOURI...

* UNTIL 500 PM CDT

* AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CHAMOIS...OR 10 MILES NORTHEAST OF LINN...
  AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HERMANN...BIG SPRING...PORTLAND...MORRISON...GASCONADE...
  AMERICUS...RHINELAND AND MCKITTRICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3890 9145 3876 9141 3871 9142 3871 9140
      3862 9137 3850 9182 3868 9189
TIME...MOT...LOC 2115Z 245DEG 29KT 3862 9173
WIND...HAIL <50MPH 1.00IN

$$

TILLY
1 follow-up statement
053 
WWUS53 KLSX 222138
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT SUN MAY 22 2011

MOC027-151-222147-
/O.CAN.KLSX.SV.W.0174.000000T0000Z-110522T2200Z/
CALLAWAY MO-OSAGE MO-
438 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE AND EAST
CENTRAL CALLAWAY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT. 

LAT...LON 3890 9145 3878 9142 3871 9142 3871 9140
      3862 9137 3860 9163 3880 9165
TIME...MOT...LOC 2137Z 246DEG 32KT 3871 9149

$$

MOC073-139-222200-
/O.CON.KLSX.SV.W.0174.000000T0000Z-110522T2200Z/
GASCONADE MO-MONTGOMERY MO-
438 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY AND
NORTHERN GASCONADE COUNTIES UNTIL 500 PM CDT...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR HERMANN...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  HERMANN...BIG SPRING AND MCKITTRICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3890 9145 3878 9142 3871 9142 3871 9140
      3862 9137 3860 9163 3880 9165
TIME...MOT...LOC 2137Z 246DEG 32KT 3871 9149
WIND...HAIL <50MPH 1.00IN

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:55 PM CDT, 20 minutes earlier.

Area forecast discussion, May 22, 3:55 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CDT SUN MAY 22 2011

.DISCUSSION...
/355 PM CDT SUN MAY 22 2011/

MAIN CONCERN THROUGH MID WEEK WITH BE AN ONGOING POTENTIAL FOR
SEVERE THUNDERSTORMS AND WIDESPREAD...POSSIBLY HEAVY RAINFALL.

SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER EASTERN MO INTO
CENTRAL ILLINOIS ALONG A GRAVITY WAVE WELL AHEAD OF SURFACE COLD
FRONT NOW EXTENDING FROM NORTH CENTRAL MO SOUTHWESTWARD INTO
SOUTHEAST KANSAS. DEWPOINTS WELL INTO THE 60S TO AROUND 70 HAVE
ADVECTED INTO THE REGION UNDER VERY STEEP LAPSE RATES WHICH HAVE
RESULTED IN MLCAPES BETWEEN 3000-4000 J/KG. LARGE SCALE ASCENT
WILL LIKELY INCREASE SLIGHTLY INTO THE EVENING AS SUBTLE SHORTWAVE
CURRENTLY OVER CENTRAL PLAINS MOVES INTO THE AREA THIS EVENING.
THIS SHOULD CAUSE AN INCREASE IN THE COVERAGE OF STORMS OVER CWA
THIS EVENING...BOTH ALONG AND AHEAD OF THE COLD FRONT. DEEP LAYER
SHEAR WILL REMAIN FAVORABLE FOR SUPERCELLS THROUGH THE EVENING
WITH VERY LARGE HAIL POSSIBLE GIVEN THE VERY STEEP LAPSE RATES.
IN ADDITION...THE LOW LEVEL SHEAR ALONG WITH THE VERY UNSTABLE
ATMOSPHERE WILL CONTINUE TO KEEP A TORNADO THREAT INCLUDING
POSSIBLY A STRONG TORNADO OR TWO THROUGH THE EVENING.

THE FRONT WILL BECOME EAST TO WEST ORIENTED UNDER ZONAL FLOW THE
NEXT FEW DAYS AS THE UPPER LOW CURRENTLY OVER THE MIDWEST LIFTS
EASTWARD BY TOMORROW. THERE WILL BE A SERIES OF SHORTWAVES MOVE
ALONG THE FRONT THE NEXT FEW DAYS WHICH SHOULD GENERATE SEVERAL
ROUNDS OF THUNDERSTORMS ACROSS THE REGION. IT WILL BE DIFFICULT TO
PIN DOWN THE SPECIFICS AS MODELS ARE SLIGHTLY DIFFERENT IN THE
TIMING OF THE SHORTWAVES AND THE LOCATION OF THE EFFECTIVE FRONT
WILL BE DEPENDENT ON THE OUTFLOW FROM POTENTIAL MCS...BUT THERE
WILL CONTINUE TO BE ENOUGH INSTABILITY AND SHEAR FOR ROUNDS OF
SEVERE THUNDERSTORMS THROUGH WEDNESDAY. IN ADDITION...THERE WILL
BE ABUNDANT MOISTURE FOR THE STORMS TO PRODUCE HEAVY RAINFALL.
FLASH FLOODING WILL BE POSSIBLE WHERE THERE IS ANY TRAINING. DO
NOT HAVE ENOUGH CONFIDENCE TO ISSUE ANY KIND OF FLOOD WATCH AT
THIS POINT...SO WILL GO AHEAD AND MENTION THIS POTENTIAL IN A
HYDROLOGICAL OUTLOOK. RAIN WILL LIKELY END LATER IN THE WEEK WHEN
CLOSED LOW FINALLY MOVES ACROSS THE AREA AND PUSHES FRONT SOUTH.

BRITT

&&

.AVIATION...
/1140 AM CDT SUN MAY 22 2011/

VFR CONDITIONS WITH GUSTY SOUTH TO SOUTHWEST WINDS WILL PREVAIL
THIS AFTN BEFORE THUNDERSTORMS DEVELOP ACROSS THE REGION AND START
TO IMPACT THE TERMINALS. ANOTHER ROUND OF STORMS IS POSSIBLE
LATER TONIGHT IF STORMS TO THE WEST CONGEAL INTO ONE OR MORE LINES
BUT THERE IS LOW CONFIDENCE IN THAT SCENARIO ATTM. HELD OFF ON
ADDING OVERNIGHT THUNDERSTORMS TO THE TAF PENDING STORM
DEVELOPMENT FARTHER WEST.

SPECIFICS FOR KSTL...NARROW BAND OF MVFR CLOUDS NOTED ON SATELLITE
WAS APPROACHING THE TERMINAL AND SHOULD MOVE THROUGH BY 19Z.
INITIALLY VFR CONDITIONS WITH GUSTY SOUTH TO SOUTHWEST WINDS WILL
PREVAIL THIS AFTN BEFORE THUNDERSTORMS DEVELOP ACROSS THE REGION.
MOST LIKELY TIME FRAME FOR THUNDERSTORMS SEEMS TO BE FROM 23Z TO
03Z BUT SOME FINE TUNING WILL PROBABLY BE NEEDED AFTER STORMS
DEVELOP. THUNDERSTORMS ARE POSSIBLE AGAIN OVERNIGHT IF STORMS TO
THE WEST CONGEAL INTO ONE OR MORE LINES BUT THERE IS LOW
CONFIDENCE IN THAT SCENARIO ATTM.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 22, 9:12 AM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
912 AM CDT SUN MAY 22 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
912 AM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS LIKELY THIS AFTERNOON AND
THIS EVENING OVER MUCH THE REGION. THE MOST INTENSE STORMS WILL BE
CAPABLE OF PRODUCING ONE OR TWO STRONG TORNADOES...GOLFBALL OR
LARGER SIZE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH THURSDAY
NIGHT...ESPECIALLY FOR THE PERIOD FROM MONDAY THROUGH WEDNESDAY.
THERE WILL ALSO CONTINUE TO BE A RISK FOR SEVERE STORMS THROUGH
WEDNESDAY NIGHT. IN ADDITION...WIDESPREAD RAINFALL OVER A
PROLONGED PERIOD OF TIME...POSSIBLY HEAVY...MAY CAUSE RISES ON
AREA STREAMS...CREEKS AND RIVERS EARLY THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

BRITT

In the hours before

Special weather statement, May 22, 2:55 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CDT SUN MAY 22 2011

MOZ049-059-222045-
GASCONADE MO-OSAGE MO-
255 PM CDT SUN MAY 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE AND GASCONADE
COUNTIES UNTIL 345 PM CDT...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF LINN...MOVING NORTHEAST AT 30
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HERMANN...
  MOUNT STERLING...
  DRAKE...
  MORRISON...
  GASCONADE...
  BAY...
  SWISS...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TILLY
Local storm report, May 22, 2:56 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             2 NNW LOOSE CREEK       38.53N  91.97W
05/22/2011  E0.25 INCH       OSAGE              MO   TRAINED SPOTTER

            ON HWY A

&&

MILLER
Local storm report, May 22, 3:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             4 NE LINN               38.52N  91.79W
05/22/2011  E0.25 INCH       OSAGE              MO   PUBLIC

&&

MILLER
Local storm report, May 22, 3:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     WALL CLOUD       1 N SWISS               38.58N  91.47W
05/22/2011                   GASCONADE          MO   TRAINED SPOTTER

            WELL DEFINED WALL CLOUD WITH NO ROTATION OBSERVED

&&

MILLER
Local storm report, May 22, 4:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
407 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             BERGER                  38.67N  91.34W
05/22/2011  E0.88 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

MILLER
Local storm report, May 22, 4:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
410 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             3 S HERMANN             38.66N  91.43W
05/22/2011  E1.75 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 9:26 PM CDTRiver Flood WarningLSXSaint Charles55 days
May 21, 10:55 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis3 days
May 22, 3:15 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren45 min
May 22, 3:59 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren46 min
May 22, 4:32 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Warren58 min
May 22, 4:35 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren55 min
May 22, 4:45 PM CDTSevere Thunderstorm WarningLSXWarren45 min
May 22, 5:02 PM CDTTornado WarningLSXFranklin, Warren45 min
May 22, 5:15 PM CDTSevere Thunderstorm WarningLSXBoone45 min
May 22, 5:20 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Moniteau, Osage40 min
May 22, 5:21 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery54 min
May 22, 5:27 PM CDTTornado WarningLSXCallaway, Montgomery48 min
May 22, 5:37 PM CDTTornado WarningLSXSaint Charles38 min
May 22, 5:54 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Montgomery, Osage51 min
May 22, 5:57 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Montgomery48 min
May 22, 6:08 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage, Warren36 min
May 22, 6:12 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike48 min
May 22, 6:12 PM CDTTornado WarningLSXAudrain, Callaway, Montgomery, Pike, Ralls33 min
May 22, 6:23 PM CDTTornado WarningLSXCallaway, Montgomery12 min
May 22, 6:28 PM CDTTornado WarningLSXFranklin, Gasconade, Montgomery, Osage, Warren47 min
May 22, 6:47 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike58 min
May 22, 6:54 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike39 min
May 22, 6:58 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Franklin, Gasconade, Montgomery, Osage and 1 more47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.